# SDR C77A2019081600002

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,531 hours, 19,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091888003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE CENTER FUSELAGE III REAR STRINGER 29R (P/N 170-91888-003) DURING INSPECTION IN THE AREA. EAMS REQUESTED AND RECEIVED APPROVED REPAIR DISPOSITION FROM RTS IN THE FORM OF ETD2019-170-107712-A AND ITS CORRESPONDING ANAC DER FORM. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION TO THE STRINGER 29R BY SPLICING IN A NEW SECTION OF THE STRINGER PER ETD2019-170-107712-A. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE STRINGER 29R IS A PSE AND THIS EO IS RESTORING STRENGTH. EO E175-53MR-437 IS BEING ACCOMPLISHED BY WO 2706139
